# SDR JJBA201910075003

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 32,023 hours, 21,030 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

STRONG ODOR IN FLIGHT AND WENT AWAY AFTER PACK SHUTDOWN. PERFORMED APU/PACK RUN WITH NO FAULT FOUND. PERFORMED TI E145-7200-2019-01 AND FOUND NO DEFECTS. PERFORMED FIM WITH NO DEFECTS. PERFORMED ENGINE ANTI ICE TEST AND FOUND NO DEFECTS. PERFORMED RUNS/HIGH POWER RUNS AT MULTIPLE SETTINGS AND COULD NOT DUPLICATE THE PROBLEM.
